Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Too much SSRI cause panic? [Please! help!]

Posted by Tom on June 14, 1999, at 11:53:36

In reply to Re: Too much SSRI cause panic? [Please! help!], posted by Steve on June 12, 1999, at 18:10:43

Either get a sedative from your doc (xanax, ativan, klonopin) or reduce your dosage immediately. I've had the same reactions and began to wonder if was just me!
Believe me, it's not you. SSRI's are know to effect people this way. Your doctor probably won't admit this, though...

> I am having increased anxiety -- I don't know whether to increase or decrease my Celexa... I was doing so well on 40 mgs and then out of the blue: PANIC!
> > > Does anyone know if too much of an anti-depressant like Celexa can cause panic? For example, if seritonin (I can never spell that word right!) causes, among other things, confusion and agitation, then maybe too much SSRI may mimic panic? My personal experience is pointing to a possible yes to this question, but I'm wondering if there is any scientific info on this. Thanks.
> >
> > Well i would have to think so myself. From my own experiences
> > i cannot start out to high on any of the SSRI's makes me kinda
> > gittery ususally i have to take a low to somewhat lower dosage
> > than is usually given and build up slow to a level where the
> > med works without added agitation or side effects. Also, to large
> > an increase in serotonin can lead to several problems. They are
> > listed in Dr. Bob's psycho babble references. Hope this helps
> > some. Good Luck




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tom thread:7224